# SDR SWAA2023081879423

- Difficulty date: July 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE TEE ANGLE LOCATED ORSS 273 AT RT WING 2023-447668<[01] REPLACED TRAILING EDGE TEE ANGLE LOCATED ON ORSS273 AT RT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 115A3700 REV.- SHEET 41 DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B7377-700 57-51-02   CRACK LENGTH: 1.956?   TOOL USED CALIPERP/N: 500-752-20 S/N: B21014901 DUE DATE: 20/SEP/23;[02] REPLACED TRAILING EDGE TEE ANGLE LOCATED ON ORSS273 AT RT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 115A3700 REV.- SHEET 41 DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B7377-700 57-51-02   CRACK LENGTH: 1.956?   TOOL USED CALIPERP/N: 500-752-20 S/N: B21014901 DUE DATE: 20/SEP/23
